Title: Submanifold theory and parallel transport
Authors: Dillen, Franki * #
Fastenakels, Johan * #
Haesen, Stefan * #
Van der Veken, Joeri * #
Verstraelen, Pol * # ×
Issue Date: 2013
Publisher: University of Kragujevac - Faculty of Science
Series Title: Kragujevac Journal of Mathematics vol:37 issue:1 pages:33-43
Abstract: A geometrical interpretation of semi-parallel submanifolds is presented in terms of parallel transport of the second fundamental form around an innitesimal coordinate parallelogram. Further, a new scalar curvature invariant of the immersion is introduced. Isotropy of this invariant at every point means that the submanifold is pseudo-parallel.
ISSN: 1450-9628
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science